Inverse spectral problem for a trinomial recurrence formula (the case of variable sign)
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1982), pp. 70-72
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1982_5_a11,
author = {M. I. Belishev},
title = {Inverse spectral problem for a~trinomial recurrence formula (the case of variable sign)},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {70--72},
year = {1982},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1982_5_a11/}
}
M. I. Belishev. Inverse spectral problem for a trinomial recurrence formula (the case of variable sign). Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1982), pp. 70-72. http://geodesic.mathdoc.fr/item/IVM_1982_5_a11/